MathSciNet Relay Station
MathSciNet bibliographic data
MR2198577 74F05 (35D05 35Q72 74H20)
Rieger, Marc Oliver; Zimmer, Johannes Global existence for nonconvex thermoelasticity. Adv. Math. Sci. Appl. 15 (2005), no. 2, 559–569.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement